MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL ST; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL ST; NO MATCH
Model Number 1882TC/46
Medical Device Problem Codes Difficult to Remove (1528); Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented to the hospital for generator changes procedure.During the procedure, it was noted that the right atrial lead and right ventricular lead was failed to remove from the pacemaker header.The pacemaker and the leads were explanted.The patient was in stable condition throughout the procedure.
 
Additional Manufacturer Narrative
Correction: b5 and h6: the reported code should be difficult to remove instead of failure to disconnect.
 
Event or Problem Description
It was reported that the patient presented to the hospital for generator changes procedure.During the procedure, it was noted that the right atrial lead and right ventricular lead had difficulties in removing from the pacemaker header.The pacemaker was explanted and replaced.Meanwhile the leads were reused with the new device.The patient was in stable condition throughout the procedure.

Brand Name
TENDRIL ST
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23712486
Report Number2017865-2025-1006541
Device Sequence Number18749640
Product Code NVN
UDI-Device Identifier05414734501774
UDI-Public(01)05414734501774(10)A000010495(17)180731
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model Number1882TC/46
Device Lot NumberA000010495
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale